# SDR BSYA2009006

- Difficulty date: January 22, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N1847F
- Make and model: Beech 58
- Aircraft serial: TH1291
- Aircraft time: 18,297 hours
- Engine: Cont IO520C
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Defective
- Location: Fuel Cap
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

PILOT ABORTED TAKEOFF OUT OF TEB WHEN THE RIGHT ENGINE LOST 400 RPM.  RETURNED TO RAMP, TRIED A HIGH POWER GROUND RUN, AFTER 10 SECONDS THE ENGINE STARTED SURGING AGAIN.  MAINT FOUND WATER IN THE RIGHT WING SUMP.  DRAINED WATER, CHECKED FILTERS, CHANGED FUEL CAP O-RINGS, NOW OK FOR SERVICE.
